# SDR JJBA20170727030

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,875 hours, 50,273 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON FORE RUDDER AND TRAILING RUDDER.  PERMANENT REPAIR OF RUDDER IAW EA 38-2017-116.
